Top answers from doctors based on your search:
Disclaimer

will iron supplements cause an appetite increase

A 26-year-old female asked:
Dr. Nishan Dallakoti
18 years experience Internal Medicine
Iron supplement: Iron is not known to increase appetite. Instead, it may cause dyspepsia, bloating thereby decreased appetite. Good for you bcoz you will not quit tak ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A member asked:
Dr. Holly Maes
36 years experience Pediatrics
Only if indicated: A very tiny finger poke can answer whether your child needs extra iron in his or her diet. Too much iron can cause gastric/intestinal irritation, cons ... Read More
A member asked:
Dr. Neigatha Graney
37 years experience Pediatrics
Close Monitoring: Stool color can vary greatly based on dietary composition. Iron supplements can cause stools to darken in color. Your child's past medical history is ... Read More
1
1 thank
A 35-year-old female asked:
Dr. Michael Dugan
Specializes in Hematology
I am not: Aware of any association between iron supplementation and migraine headaches.
A 46-year-old member asked:
Dr. Maritza Baez
17 years experience Family Medicine
Many: Dyspepsia (heartburn symptoms) nausea vomiting constipation diarrhea dark stools.
2
2 thanks
A 48-year-old female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Iron sufficient if: Your stomach and intestine are working fine. You may wish to add a multivitamin to make sure you have enough vitamin c, B12 and folate (folic acid).
1
1 thank
A 38-year-old female asked:
Dr. Michael Dugan
Specializes in Hematology
No: The gut is very inefficient at absorbing iron. So you really cannot take too much. Oral replacement takes several weeks. In a more pressing circumst ... Read More
1
1 thank
A 43-year-old member asked:
Dr. Richard Mcgee
50 years experience Hematology and Oncology
Possibly: Oral iron supplements do not cause skin color changes. Iron injections into muscle or skin can result is iron deposits in the skin causing color chan ... Read More
A 21-year-old female asked:
Dr. Martin Raff
56 years experience Infectious Disease
Iron supplements: Some medications can encourage tooth decay either because they cause xerostomia or are acidic. These include chewable Vitamin C tablets, frequent use ... Read More
1
1 thank
A 47-year-old member asked:
Dr. Michael Teitelbaum
32 years experience Dentistry
Usually: You shoud check with an md, because it could be something serious, but yes, it can be from iron.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month